MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RotaWire and wireClip Torquer; catheter, coronary, atherectomy

BOSTON SCIENTIFIC CORPORATION RotaWire and wireClip Torquer; catheter, coronary, atherectomy
Model Number 3520
Medical Device Problem Codes Contamination (1120); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device was contaminated.A rotawire was selected for use.During preparation, the rotawire got unsterile.The procedure was completed with an alternate device.There were no complications, and the patient fully recovered.
 
Additional Manufacturer Narrative
(b)(6).

Brand Name
RotaWire and wireClip Torquer
Common Device Name
catheter, coronary, atherectomy
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(763)494-1632
MDR Report Key25615409
Report Number2124215-2026-33712
Device Sequence Number18690847
Product Code MCX
UDI-Device Identifier08714729195566
UDI-Public(01)08714729195566(17)270621(10)36806452
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3520
Device Catalogue Number3520
Device Lot Number0036806452
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2026
Supplement Date Received by Manufacturer07/03/2026
Initial Report FDA Received Date06/24/2026
Supplement Report FDA Received Date07/27/2026
Date Device Manufactured06/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown